# SDR ABXA9800482

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99115234
- Condition: Cracked
- Location: Bs 256
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE CRACKED AT STATION 256 AND LONGERON 17R.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-2 AND 51-30-1.
